Metrics

From
Increment Primes by P.M. Mazurkin American Journal of Applied Mathematics and Statistics. 2014, 2(2), 66-72 doi:10.12691/ajams-2-2-3
Views
18661
Html 18355
Abstract 306
27 February 2014 (publication date) through 14 December 2019 *
11.40 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 12189
PDF2128
Epub502
XML817
PPT3832
Figures2883
Tables2027
Export: 1491
RIS426
BibTex552
Endnote513
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
9
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com